# SDR 2010FA0001101

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: General aviation
- Aircraft: N555MT
- Make and model: Gulstm 690B
- Aircraft serial: 11148
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulley
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP PULLEY CHAFES FLAP BRACKET - PREVIOUSLY ADDRESSED IN AD98-07-17 AND SB226.
